# SDR UPS07449433

- Difficulty date: March 5, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT NR 3 PAX DOOR CUTOUT FWD LOWER CORNER CRACK REVEALED AT THE EDGE OF BEAR STRAP.  CRACK LENGTH 2.5 INCHES APPROX.  RIGHT NR 3 PAX DOOR CUTOUT FWD LOWER CORNER SKIN AND BEAR STRAP REPAIRED AS PER RS R53-41-35782 AND UPS EO B747-5330-15047.
